Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can mensroll cause headache and abdominal pain ?

Hi doctor , My wife was pregnanet for around 3 weeks and after consulting the doctor she had mensroll tablet to abort as we don’t want bay right now.she had taken tablet on 1st of august and then three days she had too much bleeding and pain after that she was fine and we did afain pregnancy test and it was negative.but today she had pain in stomach and headache .I am worried about her.Its almost a 19days now she had mensroll tablet. Please suggest something I need to worry about her.
Asked On : Fri, 19 Aug 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magic forum
be relax ,there is nothing to worry
menstroll do affect hormonal level so pain is body may be feel and it will be relieve by taking antacid and analgesic medicine
give her milk and other bland food
avoid oily and spicy food
better to consult doctor

i hope i answered your question
Answered: Fri, 19 Aug 2011
I find this answer helpful
General & Family Physician Dr. Jyoti Patil's  Response
Hi Jack,

Thanks for posting your query.

I understand your concern for your wife.

You have provided with good information but I would like to know few more things as this would help me in suggesting you better. As I believe the more information a person gives the better is the doctor's reply and thus improve satisfaction levels. Hence please answer the following.

In which region of abdomen she is experiencing pain? Is it upper part of abdomen or lower abdomen/pelvis? Does she have associated bleeding? What is the severity of pain? Any previous history of stomach pain/headache?

This pain could be due some other problem like gastritis or there is possibility that your wife has some retained products in her uterus after her abortion, which is causing her stomach pain.

If it is due to gastritis, it will settle with antacids and bland diet. Ask her to drink lot of water. She can take Analgesic for headache with antacids.

If the pain doesn't settle with these, she needs physical examination and/or Ultrasonography of abdomen.

I would suggest you to take her to gynecologist where you have consulted before.

I will be available if you have any followup queries.

Hope I have answered your query. Wishing your wife a good health.

Thank you for consulting me.

Dr. Jyoti Patil.

Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor